# SDR AWXA200600311

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED DISBOND AREA ON THE RT OUTBOARD AFT FLAP TRAILING EDGE, SEPERATING 8" AT THE INBOARD END.  MAINTENANCE REMOVED DISBOND SKIN AND CORE ON THE RT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED DOUBLER AND CORE IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE RT OUTBOARD AFT FLAP TRAILING EDGE IAW BOEING 737-300 SRM 51-70-10-2R4.
